# SDR CALA9700397

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR DENTS ON UPPER SURFACE OF RT WING TRAILING EDGE PANEL 641HB.  A DOUBLER AND FOUR FILLERS WERE FABRICATED AND INSTALLED IAW SRM 51-71-00, FIGURE 33.
